3 doctors weighed in:

If that is the case after treating BV should I treat the yeast infection that has over grown ?

3 doctors weighed in
Marianne DiNapoli
Obstetrics & Gynecology
2 doctors agree

In brief: Can treat it

A vaginal yeast infection is caused by candida, which is a fungus.
The antibiotic you were taking to treat bacterial vaginosis would not treat this fungus, so it is possible you now have a yeast infection. Typical symptoms are a cottage-cheese like discharge and vaginal itching. If you think you might have a yeast infection, try an over the counter yeast medication.

In brief: Can treat it

A vaginal yeast infection is caused by candida, which is a fungus.
The antibiotic you were taking to treat bacterial vaginosis would not treat this fungus, so it is possible you now have a yeast infection. Typical symptoms are a cottage-cheese like discharge and vaginal itching. If you think you might have a yeast infection, try an over the counter yeast medication.
Marianne DiNapoli
Marianne DiNapoli
Answer assisted by Marianne Di Napoli, Medical Student
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors